# SDR HNAA2015120700363

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 54,550 hours, 61,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT IS INOPERATIVE, 6TH FROM FRONT.  R & R BULBS FOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
